# SDR 58596

- Difficulty date: February 5, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 14,713 hours, 28,388 cycles
- Propeller: Hartzl HCE4A3A
- System (JASC): 6120 · Propeller Controlling System
- Part: Propeller
- Condition: Out Of Adjust
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TAXIING IN ON FLIGHT 5433, THE RIGHT PROP STUCK IN LOW PITCH.  THE AIRCRAFT ARRIVED AT THE GATE WITH NO FURTHER INCIDENT.  MAINTENANCE ADJUSTED THE LOW PITCH.  NO PARTS WERE USED.
